



2024 13th Annual Muslim Day at the Capitol

Time	Legislative Meetings	Program	Youth Session	Tours
9:00 - 10:00 am	Registration, Check-In & Breakfast			
10:00 - 10:30 am		Welcome & Group Breakout Location: Tent		
10:30 – 11:00 am 30 mins		MENA Inclusion ACT Amin Nash, Policy & Research Coordinator, Arab American Civic Council & Leena Sabagh, CAIR-CA Justice Reinvestment, Associate Manager Location: Tent		Self-guided & tours are available in the capitol.
11:00 - 11:30 am 30 mins		Story of Self, Story of Us, Story of Now! Hafsa Kaka, CAIR-CA Board Member Location: Tent		
11:30 - 12:00 pm 30 mins	Check	Islamophobia Dr. Hatem Bazian, Executive Director, Islamophia Studies Center & Monica Rahim, CAIR-LA Senior Policy & Advocacy Manager Location: Tent		
12:00 - 12:30 pm 30 mins	Group			
12:30 - 1:00 pm 30 mins	Schedule	Press Conference AB-2377: ASM Luz Rivas AB-2763: ASM Bill Essayli Resolution: TBD Location: Capitol Steps	Mock Committee Hearing Location: TBD	
1:00 - 1:45 pm		Lunch		
1:45 - 2:00 pm		Dhuhr/Asr Prayer Location: At the lawn		
2:00 - 2:30 pm		Closing Location: Tent		
2:30 - 2:45 pm		Photo Session Location: Capitol Steps		

Note: Program may be subject to change.